Source: Colleen Curry / ABC News
A tainted batch of deadly heroin is suspected of causing more than a dozen overdoses in central Pennsylvania and has officials begging drug users to be extra cautious.
The Allegheny County, Pa., medical examiner’s office said today that 13 people have died of suspected drug overdoses in recent days. Near four of the scenes where individuals died, police found heroin “stamp bags” marked with red ink with the word “Theraflu.” Police are warning users of the branded bags.
Dr. Karl Williams, medical examiner in Allegheny County, said he wanted to alert the community to the dangers of this particular strain.
Police in Pittsburgh, located in Allegheny County, said they believe the heroin is laced with fentanyl, a narcotic, and that they are trying to track its source. They are interviewing people arrested for heroin use and treated for overdoses.
To read this article in its entirety visit ABC News.